Martingale optimal transport duality

Patrick Cheridito, Matti Kiiski, David J. Prömel, H. Mete Soner

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We obtain a dual representation of the Kantorovich functional defined for functions on the Skorokhod space using quotient sets. Our representation takes the form of a Choquet capacity generated by martingale measures satisfying additional constraints to ensure compatibility with the quotient sets. These sets contain stochastic integrals defined pathwise and two such definitions starting with simple integrands are given. Another important ingredient of our analysis is a regularized version of Jakubowski’s S-topology on the Skorokhod space.

Original languageEnglish (US)
Pages (from-to)1685-1712
Number of pages28
JournalMathematische Annalen
Volume379
Issue number3-4
DOIs
StatePublished - Apr 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Martingale optimal transport duality'. Together they form a unique fingerprint.

Cite this